MAUDE Adverse Event Report: MAQUET SAS POWERLED II; LAMP, SURGICAL

MAQUET SAS POWERLED II; LAMP, SURGICAL
Model Number ARDPWT259054A
Medical Device Problem Codes Crack (1135); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter was getinge service technician.Event site name: premier bone and joint.(b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 11th july, 2024 getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the headlight cover fasteners were broken in several locations around the cover.Parts of broken clip had fallen into the surrounding gasket and into the lighthead.It was confirmed by photographic evidence the headlight cover was cracked with missing particles in several locations.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
The unique identifier (udi) # information is not available as this medical device/model was marketed and/or discontinued in us before the udi requirement became mandatory.The correction of d1 brand name, d4 serial #, d4 catalog #, h4 manufacture date, d4 unique identifier (udi) #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous d1 brand name: powerled ii.Corrected d1 brand name: maquet powerled ii.Previous d4 version of model # ard569201917.Corrected d4 version of model # ardpwt259054a.Previous d4 catalog # ard569201917.Corrected d4 catalog # none.Previous d4 serial # (b)(6).Corrected d4 serial # (b)(6).Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the headlight cover fasteners were broken in several locations around the cover.Parts of broken clip had fallen into the surrounding gasket and into the lighthead.It was confirmed by photographic evidence the headlight cover was cracked with missing particles in several locations.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to the event.There is no information if the claimed device was or was not being used for patient treatment or diagnosis when the event took place.Root cause analysis was performed by subject matter expert at manufacturer¿s.The analysis is following: the photographic evidences show cracks on the powerled ii plastic upper cover, these cracks are located around the fixing point of the cover.The cause is probably collisions with other equipment.The device has been repaired by replacement of pwdii-7-upper cover + handle (ard369221998) and returned to use.To prevent any incident the powerled ii instructions for use mentions to check that the device has not suffered any impact damage and to check for any chipped or cracked parts during the daily inspections before use.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19871948
Report Number9710055-2024-00451
Device Sequence Number7103753
Product Code FTD
UDI-Device Identifier03700712408749
UDI-Public(01)03700712408749
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT259054A
Device Catalogue NumberARD569201917
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Supplement Date Received by Manufacturer11/22/2024
Initial Report FDA Received Date07/31/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown